# SDR CALA2024122303146

- Difficulty date: November 6, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A0004134
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN SECTION 41 FLOOR STRUCTURE CREASE BEAM INNER CHORD CORRODED ON UPPER AURFACE AT STA 327 RBL 60.
